# SDR USAA2013093000010

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 39,310 hours, 23,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 313
- Condition: Faulty
- Location: Lavatory
- Part time: 31,410 hours, 16,895 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SMOKE DETECTOR FAULT.  MX FOUND LAV E SMOKE DETECTOR BAD IAW TSM 26-17-00-810-802-A.  REPLACED SMOKE DETECTOR IAW AMM 26-17-15-400-001.  OPS CHECKED GOOD.
